MathSciNet Relay Station
MathSciNet bibliographic data
MR2897771 26A33 (35R11)
Abbas, Saïd; Benchohra, Mouffak; Vityuk, Aleksandr N. On fractional order derivatives and Darboux problem for implicit differential equations. Fract. Calc. Appl. Anal. 15 (2012), no. 2, 168–182.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement